Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is the cause and treatment for dry lips?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5790 Questions
My lips is always getting dried up and it is becoming darker(blakening). And my face is oily type but now because of the climate it s becoming dry and so when I applied moisturiser pimples are coming. I have also got dandruff trouble because of the water in Coimbatore so lot of hair loss. Am currently using Dove soap and Sunsilk black shampoo. What can I do? Please advice.
Posted Tue, 18 Feb 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: Triamcinolone and noskurff Detailed Answer: Hello, Thanks for the query, Dry lips usually happen due to change in weather. Actually in cold weather moisture is lost from skin and that is why it cracks. Application of white petroleum jelly (vaseline) is usually sufficient. If you are not getting relief from this you can go for Triamcinolone oral gel. Application of this on lips will retain moisture as well as reduce inflammation. However as it is a mild steroid, application should be restricted to once a day. Regarding dryness of face, non-acnegenic moisturisers are available. You can try Moisrize or Cetaphil moisturiser. You can continue with dove soap, but Sunsilk wont help in dandruff. Apply an anti fungal lotion like Noskurff on your scalp and sleep in night, Wash it off in morning. Do this every alternate day. This will give you relief from dandruff Let me know if you have any other doubt. Wishing you a good health. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor